BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2004 Volume 16 >

Please use this identifier to cite or link to this item:

Title: Study on Robustness of Strehler-Mildvan Model
Authors: Atanasov, Dimitar
Keywords: Robust Statistics
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 16, No 1, (2004), 5p-11p
Abstract: The probability that a device will work properly after a certain period of time can be studied using the Strehler-Mildvan model. Let us suppose that the functionality of a device depends on an unknown parameter X, which decreases progressively in time. The device stops working if X goes below a certain given value. We can use the method of maximum likelihood to estimate the parameters of the model and to estimate the probability of proper work at a future moment using the survival function. This model can be modified in order its robust performance to be improved. We will consider the breakdown properties of the model using the WLTE(k) Estimators and the theory of d-fullness of the set of subcompact functions.
Description: 2000 Mathematics Subject Classi cation: 62F35, 62F15
ISSN: 0204-9805
Appears in Collections:2004 Volume 16

Files in This Item:

File Description SizeFormat
Pliska-16-2004-005-011.pdf1.08 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License